MathSciNet Relay Station
MathSciNet bibliographic data
MR648534 20H10 (30F35 51M20)
Edmonds, Allan L.; Ewing, John H.; Kulkarni, Ravi S. Torsion free subgroups of Fuchsian groups and tessellations of surfaces. Bull. Amer. Math. Soc. (N.S.) 6 (1982), no. 3, 456–458.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement